# SDR CA140919006

- Difficulty date: September 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: PYLB52185
- Condition: Failed
- Location: Engine Deice
- Part time: 79 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AIRCRAFT STARTUP IT WAS REPORTED THAT THE LEFT HAND DEICE WAS NOT INDICATING CORRECTLY, UPON INSPECTION BY MAINTENANCE THE P3 SHUTOFF VALVE LOCATED AT THE ENGINE FIREWALL WAS FOUND TO BE UNSERVICEABLE,THE SWAGGED CAP HAD CAME OFF THE VALVE,AS WELL AS HE SPRING AND INTERNAL VALVE HAD CAME OUT. THE PARTS WERE FOUND RESTING IN THE ENGINE COWL.AT PRESENT TIME NEW PARTS HAVE BEEN ORDERED AS AIRCRAFT IS DOWN FOR ANNUAL INSPECTION.
